# SDR ASAA2020012743965

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 28,601 hours, 9,070 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  NOTICED MASTER CAUTION FUEL. THERE WAS AN IMBALANCE OF 1200 LBS DIFFERENCE FROM LEFT MAIN TANK, RAN QRH MAIN TANK LEFT WAS SLOW TO BURN NORMALLY THEN BURNED NORMAL FOR REMAINDER OF THE FLIGHT.  GROUNDED - YES.  PILOT STATED THAT THE NR 1 TANK INDICATION WAS 1200 LBS LOW DURING CLIMBOUT ALONG WITH IMBALANCE MESSAGE.  NR 2 TANK STILL SHOWED FULL 8500LBS AND CENTER TANK STILL HAD 1000 LBS INDICATED.  PERFORMED FQIS BITE PROCEDURE IAW FIM 28-41 TASK 801,  NO CURRENT FAULTS AND SELF-TEST & GROUND TEST OPS NORMAL,  NO FAULTS.  IAW ALTN FUELING PROCEDURES SECTION 3, UTILIZED STICK 3 IN BOTH NR 1 AND 2 MAIN TANKS AND VERIFIED STICK VALUES AGREE WITH F/Q INDICATIONS AT BOTH CKPT INDICATORS AND REFUEL PANEL. ETOPS SIGNIFICANT SYSTEM - GND VERIFICATION SUCCESSFUL.  NO INFLIGHT FAULTS LAST 8 FLIGHTS.
